# SDR AMTA200700550

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- Engine: Cfmint CFM567B2US
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 7671
- Condition: Unserviceable
- Location: Rt High Stage
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BLEED TRIP OFF DURING HIGH ALTITUDE DESCENT RESET, OK.  REMOVED AND REPLACED HIGH STAGE VALVE IAW AMM 36-11-06-4.  (K)
